# SDR 2008UALA02861

- Difficulty date: May 18, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 19,011 hours, 8,505 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON BOTTOM OF FUSELAGE JUST FWD OF THE FRONT E-E DOOR.  MAJOR REPAIR ACCOMPLISHED, INSTALLED DOUBLER REPAIR.
